Show simple item record

dc.contributor.authorMoffat, A
dc.contributor.authorAnh, VN
dc.date.available2014-05-21T23:05:17Z
dc.date.issued2006-09-15
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000239078400002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationMoffat, A. & Anh, V. N. (2006). Binary codes for locally homogeneous sequences. INFORMATION PROCESSING LETTERS, 99 (5), pp.175-180. https://doi.org/10.1016/j.ipl.2006.04.014.
dc.identifier.issn0020-0190
dc.identifier.urihttp://hdl.handle.net/11343/29433
dc.languageEnglish
dc.publisherELSEVIER SCIENCE BV
dc.subjectData Format
dc.titleBinary codes for locally homogeneous sequences
dc.typeJournal Article
dc.identifier.doi10.1016/j.ipl.2006.04.014
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentComputer Science and Software Engineering
melbourne.source.titleINFORMATION PROCESSING LETTERS
melbourne.source.volume99
melbourne.source.issue5
melbourne.source.pages175-180
dc.research.codefor804
dc.description.pagestart175
melbourne.publicationid59962
melbourne.elementsid282375
melbourne.contributor.authorMoffat, Alistair
melbourne.contributor.authorVo, Ngoc Anh
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1872-6119
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record